# SDR FDEA201109063711

- Difficulty date: September 6, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 62,813 hours, 14,052 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Faulted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE REMOTE PTT SWITCH REMAINS ILLUMINATED.  FOUND PRESSURE SWITCH ON SLIDE BOTTLE AT FAULT. REMOVED AND REPLACED THE DOOR SLIDE ASSEMBLY
